Portal Perguruan Tinggi
Select Language
Simple Search

Advanced Search
Title :
Author(s) :
  • SEARCHING...

Subject(s) :
  • SEARCHING...

ISBN/ISSN :
GMD : Collection Type : Location :
OPAC

Katalog Online Perpustakaan Universitas Ma Chung Villa Puncak Tidar N-01 Malang - Jawa Timur.

DDC v.22

Klasifikasi & Katalogisasi DDC versi 22 Indonesia ICT Award 2009

Validated

Valid XHTML 1.0 Transitional
Valid CSS

Title A quasi-wavelet algorithm for second kind boundary integral equations
Edition Volume 11, Number 4
Call Number
ISBN/ISSN 1019-7168
Author(s) Han-Lin Chen
Si-Long Peng
Subject(s)
Classification
Series Title Advances in Computational Mathematics
GMD Electronic Journal
Language English
Publisher Springer U.S.
Publishing Year 1999
Publishing Place U.S.
Collation 21p
Abstract/Notes In solving integral equations with a logarithmic kernel, we combine the Galerkin approximation
with periodic quasi-wavelet (PQW) [4]. We develop an algorithm for solving the
integral equations with only O(N logN) arithmetic operations, where N is the number of
knots. We also prove that the Galerkin approximation has a polynomial rate of convergence.
Specific Detail Info
Image
File Attachment
LOADING LIST...
Availability
LOADING LIST...
  Back To Previous